# SDR UALA2012121007158

- Difficulty date: December 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 69,897 hours, 9,856 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Fuel Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL SERVO BYPASS POPPET LEAKING.  REPLACED POPPET O-RING.  LEAK CHECK GOOD.
